WoRMS name details

Montacuta coquimbensis Hanley, 1857

724645  (urn:lsid:marinespecies.org:taxname:724645)

 unaccepted (original combination)
Species
marine
MolluscaBase (2018). Montacuta coquimbensis Hanley, 1857. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=724645 on 2018-02-22
Date
action
by
2013-04-09 06:04:24Z
created
2016-05-14 13:13:39Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]